Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

C∗-algebras associated with groups with Kazhdan's property T

Wassermann, S. (1991) C∗-algebras associated with groups with Kazhdan's property T. Annals of Mathematics, 134 (2). pp. 423-431. ISSN 0003-486X

Full text not currently available from Enlighten.

Publisher's URL: http://www.jstor.org/stable/2944351


Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s):Wassermann, Dr Alexander
Authors: Wassermann, S.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Annals of Mathematics
Journal Abbr.:Ann. of Math.
ISSN:0003-486X
ISSN (Online):1939-8980

University Staff: Request a correction | Enlighten Editors: Update this record